Journal article icon

Journal article

Representation type of q-Schur algebras

Abstract:
In this paper we classify the q-Schur algebras having finite, tame or wild representation type and also the ones which are semisimple. © 2001 American Mathematical Society.
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume:
353
Issue:
12
Pages:
4729-4756
Publication date:
2001-01-01
DOI:
ISSN:
0002-9947
Source identifiers:
4572
Language:
English
Pubs id:
pubs:4572
UUID:
uuid:37baf225-737f-45b0-8d5c-43c714ac244d
Local pid:
pubs:4572
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP